Образец цитирования:
О. А. Олейник, С. Н. Кружков, “Квазилинейные параболические уравнения второго порядка со многими независимыми переменными”, УМН, 16:5(101) (1961), 115–155; Russian Math. Surveys, 16:5 (1961), 105–146
В. Н. Самохин, Г. А. Чечкин, “Неклассические задачи математической теории гидродинамического пограничного слоя”, Вестн. Моск. ун-та. Сер. 1. Матем., мех., 2024, № 1, 11–20; V. N. Samokhin, G. A. Chechkin, “Nonclassical problems of the mathematical theory of hydrodynamic boundary layer”, Moscow University Mathematics Bulletin, 79:1 (2024), 11–21
Giorgio Fusco, Carlos Rocha, “On the structure of the infinitesimal generators of scalar one-dimensional semigroups with discrete Lyapunov functionals”, São Paulo J. Math. Sci., 2024
Andrey Muravnik, “Wiener Tauberian theorem and half-space problems for parabolic and elliptic equations”, MATH, 9:4 (2024), 8174
Phillipo Lappicy, “Sturm attractors for fully nonlinear parabolic equations”, Rev Mat Complut, 36:3 (2023), 725
Vladimir I. Bogachev, Michael Röckner, Stanislav V. Shaposhnikov, “Zvonkin's transform and the regularity of solutions to double divergence form elliptic equations”, Communications in Partial Differential Equations, 48:1 (2023), 119
J. L. Díaz Palencia, S. Rahman, “Geometric Perturbation Theory and Travelling Waves profiles analysis in a Darcy–Forchheimer fluid model”, J Nonlinear Math Phys, 29:3 (2022), 556
M.R. Batista, J.C. Da Mota, R.A. Santos, “Classical solution for a nonlinear hybrid system modeling combustion in a multilayer porous medium”, Nonlinear Analysis: Real World Applications, 63 (2022), 103406
В. Л. Камынин, “Об обратной задаче одновременного определения двух
зависящих от времени младших коэффициентов в недивергентном
параболическом уравнении на плоскости”, Матем. заметки, 107:1 (2020), 74–86; V. L. Kamynin, “The Inverse Problem of Simultaneous Determination of the Two Time-Dependent Lower Coefficients in a Nondivergent Parabolic Equation in the Plane”, Math. Notes, 107:1 (2020), 93–104
Idris Kharroubi, Thomas Lim, Thibaut Mastrolia, “Regulation of Renewable Resource Exploitation”, SIAM J. Control Optim., 58:1 (2020), 551
Amal Attouchi, “Local regularity for quasi-linear parabolic equations in non-divergence form”, Nonlinear Analysis, 199 (2020), 112051
Phillipo Lappicy, “Sturm Attractors for Quasilinear Parabolic Equations with Singular Coefficients”, J Dyn Diff Equat, 32:1 (2020), 359
J. C. da Mota, M. M. Santos, R. A. Santos, “The Cauchy problem for a combustion model in a porous medium with two layers”, Monatsh Math, 188:1 (2019), 131
Phillipo Lappicy, “Sturm attractors for quasilinear parabolic equations”, Journal of Differential Equations, 265:9 (2018), 4642
Jun Zheng, Guchuan Zhu, “Input-to-state stability with respect to boundary disturbances for a class of semi-linear parabolic equations”, Automatica, 97 (2018), 271
Numerical Solutions of Three Classes of Nonlinear Parabolic Integro-Differential Equations, 2016, 179
Ekaterina A. Kolpakova, “On connections between generalized solutions of PDE's of the first order”, Ural Math. J., 1:1 (2015), 55–60
Б. Фидлер, К. Гротта-Рагаццо, К. Роша, “Явный вид функции Ляпунова для зеркально симметричных параболических уравнений в частных производных на окружности”, УМН, 69:3(417) (2014), 27–42; B. Fiedler, C. Grotta-Ragazzo, C. Rocha, “An explicit Lyapunov function for reflection symmetric parabolic partial differential equations on the circle”, Russian Math. Surveys, 69:3 (2014), 419–433
P. Braz e Silva, L. Schütz, P.R. Zingano, “On some energy inequalities and supnorm estimates for advection–diffusion equations in”, Nonlinear Analysis: Theory, Methods & Applications, 93 (2013), 90
Zhu-cui Jing, Guo-liang Xu, “Existence and uniqueness of solutions of surface reconstruction problem”, Acta Math. Appl. Sin. Engl. Ser, 27:2 (2011), 263
E. J. M. Veling, “Travelling waves in an initial-boundary value problem”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 90:1-2 (2011), 41